# SDR P2EA99063

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - RIGHT WING SPAR VERTICAL ANGLE CRACKED AT FSS 268.  DEFECT SIZE, LENGTH .5 INCH.  REPLACED FRONT SPAR VERTICAL ANGLE AT FSS 268 PER SRM 51-10-1, PAGE 5 AND SRM 51-30-2, PAGE 5.  (M)
